# SDR SWAA2015080642562

- Difficulty date: July 12, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 49,755 hours, 29,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 FLIGHT DECK WINDOW FRAME E - F POST CRACKED AT THE SECOND LOWER CORNER FASTENER HOLE.  R & R POST IAW EA.
